# SDR 95ZZZX1263

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171GA
- Make and model: Hamflu HFB320
- Aircraft serial: 1039
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: TNL2000T
- Condition: Wire Chafed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GPS LOST POWER - SPARK IN AREA OF CAPTAIN'S LEFT KNEE.  SMOKE FILLED AREA OF COCKPIT.  BROKEN WIRE GOING TO GPS WIRE CHAFED.  NOT PROPERLY SECURED.  ENSURE WIRES ARE SECURED PROPERLY.  OPER CONTROL NR GXDA543E
